# SDR FDEA202406180815

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,050 hours, 20,206 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 238503
- Condition: Obstructed
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, FO CALLED 80 KNOTS AND CAPT HAD 60  KNOTS. TAKEOFF REJECTED AT 80 KNOTS ON CAPTAIN  SIDE.   INSPECTED FO & CAPT PITOT TUBES & FLUSHED LINES FROM ADC 1, ADC2.  FO SYS CHECKED GOOD.  FOUND CHARRED DEBRIS IN CAPT PITOT PROBE. MM 34-11-15-04,  INSTALLED NEW CAPT PITOT PROBE.  PROBE HEAT CHECKED GOOD.  MM 34-10-00-05, FO & CAPT PITOT SYS LEAK CHECKS GOOD.  FO & CAPT AIRSPEEDS CHECK GOOD.  VERIFIED BOTH SYS SPEEDS MATCHED AT 60KTS, 80KTS, UP TO 300KTS.  NO LEAKS.IAW MM 34-10-00-02 AC REMAINS RVSM CAPABLE.
